메뉴 건너뛰기




Volumn 14, Issue 17, 2000, Pages 1719-1728

Integrable extended Hubbard Hamiltonians from symmetric group equations

Author keywords

[No Author keywords available]

Indexed keywords

ACCELERATION; ARTICLE; CALCULATION; ELECTRON; MAGNETISM; MATHEMATICAL ANALYSIS; MATHEMATICAL MODEL; QUANTUM MECHANICS;

EID: 0034631621     PISSN: 02179792     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0217979200001540     Document Type: Article
Times cited : (8)

References (28)
  • 26
    • 0007625379 scopus 로고    scopus 로고
    • Results on the Symmetries of Integrable Fermionic Models on Chains, submitted for publication
    • Dolcini, F.1    Montorsi, A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.